My GI doc gave me Bentyl (but I got the generic version) yesterday and I took it last nite for the first time. Oh my god. I read the side effects, made sure I was aware of what might possibly happen, and I swallowed it. I had the worst drug experience I've ever had.About 20 minutes after it went down my throat, I started having dissociative feelings. I was completely out of my mind and I think it was pretty obvious that I was on drugs. I had severe nausea and was running to the bathroom many times, but I never threw up. My lips were smacking, my heart was fluttering, my stomach was cramping in a different way than it normally does, I had shortness of breath, my legs felt like they had weights in them, my face looked like that of a ghost. Whenever I touched a part of my body, for instance my arm, it would feel like I was touching someone else's arm, not mine. I also had loose stools instead of the "constipation" like it named on the side effects, and I couldn't get to sleep last nite. That all lasted intensely for 3 hours. Today, my chest hurt and I felt dizzy, and I let my doctor's office know what happened, but no one was able to get back to me about it today. The doc gave me 20 mg, which is a normal dose of it, so I figured it would be alright. I don't know if I took too much, or if the pill just really didn't agree with me.I'm happy this pill works for a lot of people, but I don't plan on taking it anymore.